# SDR AALA20141120007

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 43,896 hours, 18,104 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR INSTALLED BETWEEN FUSELAGE STATIONS 500D & 500E, BETWEEN STRINGERS 24 LT & 22 LT WAS FOUND WITH BAD FASTENERS.  REMOVED REPAIR.  REPAIRED AREA IAW SRM 53-00-01-2R-3.
